MAUDE Adverse Event Report: PROCEPT BIOROBOTICS CORPORATION AQUABEAM SYSTEM; FLUID JET REMOVAL SYSTEM

PROCEPT BIOROBOTICS CORPORATION AQUABEAM SYSTEM; FLUID JET REMOVAL SYSTEM
Model Number 210101
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hematoma (1884); Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 04/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the aquabeam system's log file was conducted, which confirmed that there were no malfunctions related to the reported event.The review indicated that the system functioned as designed.A review of the device history record (dhr) was conducted for lot number 18c00487, which confirmed that there were no nonconformances, failures, discrepancies, or missed steps during the manufacturing process that could be related to the reported event.The review indicated that the device met specifications when released for distribution.A review of similar complaints was conducted on lot number 18c00487, which confirmed that there were no other similar events reported on this lot.The aquabeam robotic system's user manual (um), um210101, rev.E, lists potential perioperative risks of the aquablation procedure.A root cause for the reported event could not be determined.Based on review of the log file, dhr and um, the event is considered not to be device related.
 
Event or Problem Description
It was reported that a patient was taken back to the operating room (or) to remove a clot that was obstructing the foley balloon catheter post an aquablation procedure.After placement, the foley balloon catheter ended up in the prostate fossa rather than the bladder neck, which resulted in the clot formation and required repositioning.Clot evacuation was performed with a toomey syringe; no cauterization was used.The foley balloon catheter was repositioned in the bladder neck.No further clinical sequela was reported with the patient.There was no malfunction of the aquabeam system observed during the procedure.
 
Additional Manufacturer Narrative
H11: corrected data: for corrected data, please refer to section h6 event problem and evaluation codes, patient code(s).

Brand Name
AQUABEAM SYSTEM
Common Device Name
FLUID JET REMOVAL SYSTEM
Manufacturer (Section D)
PROCEPT BIOROBOTICS CORPORATION
900 island drive
suite 101
redwood city CA 94065 1494
MDR Report Key9329863
Report Number3012977056-2019-00055
Device Sequence Number2243836
Product Code PZP
UDI-Device IdentifierB6142101011
UDI-PublicB6142101011
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
DEN170024
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number210101
Device Catalogue Number210101
Device Lot Number18C00487
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/19/2019
Supplement Date Received by Manufacturer07/28/2021
Initial Report FDA Received Date11/15/2019
Supplement Report FDA Received Date08/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;